# SDR 29GA2017041800001

- Difficulty date: April 18, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 35,623 hours, 40,098 cycles
- Engine: Ge CT79B
- Engine time: 31,590 hours, 36,239 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

CAPTAIN REPORTED SEVERE SURGING ON LEFT ENGINE AT 1300 FT DURING APPROACH.  FOLLOWED QRH AND SHUTDOWN THE ENGINE.  REMOVED AND REPLACED LEFT ENGINE.
